Penicillin drug reaction

What is Penicillin drug reaction?

adverse reaction to use of penicillin, which means harmful or allergic reaction to penicillin to some patients to the same dose that is beneficial to most. this commonly presents as diarrhea, nausea, vomiting, rash, hypersensitivity. usually these reactions are type 1 hypersensitivity. its is also associated with pain and pruritis at injection site.

Questions and answers on "Penicillin drug reaction"

Hi, I have a chronic eye infection; finally did a eye swob; the lab says Streptococcus pyogenes in my eyes. I'm allergic to penicillin; I live in...

doctor1 MD


Hi,

Thanks for posting your query.

There are newer and effective alternative drugs that are available to treat Streptococcus Pyogenes infection in...

Read Full Thread   Ask a Doctor Now

My baby used to vomit on nan and got a slight rash on her face so at 8 weeks old we put her on isomil and she's been fine. Now she's 8 months old...

doctor1 MD

hi i understand your concerns but at this point of time rather than vomiting and diarrhoea i think you should be more concerned about her weight...

Read Full Thread   Ask a Doctor Now

Hi Doc, aromox cv 625 does it have any side effects, its been prescribed for a severe throat infection along with ensoflame and a syrup olycoff A...

doctor1 MD

Hi,

Thank you for your query.

1. Aromox CV 625 is a combination of amoxicillin (500 mg) and clavulanic acid (125 mg). It is a broad spectrum...

Read Full Thread   Ask a Doctor Now

Recent questions on Penicillin drug reaction


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Procedures
Related Medical Topics